RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 5(257)  


Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations
S. N. Kruzhkov, N. S. Petrosyan
3
Markov processes and partial differential equations on a group: the space-homogeneous case
A. D. Bendikov
41
Homogeneous and non-homogeneous duality
V. V. Pashenkov
79
On the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem
E. N. Domanskii
101
Prime number records (a new chapter for the Guinness book of records)
P. Ribenboim
119
Aleksei Fedorovich Leont'ev (obituary)
A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov
177
Evgenii Mikhailovich Nikishin (obituary)
A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev
183
Nikolai Grigor'evich Chudakov (obituary)
B. M. Bredikhin, V. E. Voskresenskii, A. A. Karatsuba, A. F. Lavrik, A. V. Malyshev, A. G. Postnikov, V. G. Sprindzhuk
189

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
191
Communications of the Moscow Mathematical Society
On the Hilbert–Kamke problem in prime numbers
D. A. Mit'kin
205
On the convergence of some semimartingales
A. A. Antonyan
207
On the connection between entropy and transitivity for one-dimensional mappings
A. M. Blokh
209
Recovering a function from its spherical means
I. A. Ikromov
211
The equation of heat conduction on graphs
A. B. Merkov
213
The implicit function theorem in degenerate problems
A. A. Tret'yakov
215
Homogeneous vector fields and Whitney umbrellas
B. A. Khesin
217
On unbounded invariant sets and attractors of some quasilinear equations and systems of parabolic type
V. V. Chepyzhov
219
Multiplet solutions of the Kadomtsev–Petviashvili equation against a finite-zone background
R. A. Sharipov
221

Mathematical Events in the USSR
Selim Grigor'evich Krein (on his seventieth birthday)
Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, P. A. Kuchment, B. Ya. Levin, V. P. Maslov, S. P. Novikov, E. M. Semenov
223
Aleksandr Ivanovich Koshelev (on his sixtieth birthday)
M. I. Vishik, E. M. Landis, S. G. Mikhlin, O. A. Oleinik, I. V. Skripnik
225
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
227
All-Union School “Optimal Control. Geometry and Analysis”
N. N. Kozik, N. K. Smolentsev, V. A. Shalaumov
235
Inter-College School-Seminar “Differential Equations and Their Applications”
Yu. S. Ilyashenko, A. I. Komech, N. Kh. Rozov
236

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
239
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019